MathSciNet Relay Station
MathSciNet bibliographic data
MR2146636 (2006a:14080) 14L30
Sancho de Salas, Juan B. Tangent algebraic subvarieties of vector fields. Trans. Amer. Math. Soc. 357 (2005), no. 9, 3509–3523 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement